| Model Number |
20E |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the device and was unable to duplicate or verify the reported issue.Analysis of the software log indicates the device was operating in sync mode and the sync arrows were not activated indicating the the ecg waveform amplitude was too low to register.The device functioned as expected and no device problem was found.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The customer provided stryker with the available patient information.
Event or Problem Description
The customer contacted stryker to report that their device did not deliver defibrillation as expected.In this state the device would be inoperable and defibrillation therapy would not be available if needed.This issue is patient related; however there was no adverse event reported.